Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 182354, 5 pages
http://dx.doi.org/10.1155/2014/182354
Research Article

Nonnegative Combined Matrices

1Institut de Matemàtica Multidisciplinar, Universitat Politècnica de València, 46022 València, Spain
2Universidad Autónoma de Santo Domingo, Santo Domingo 10105, Dominican Republic

Received 18 December 2013; Revised 11 March 2014; Accepted 15 March 2014; Published 7 April 2014

Academic Editor: Panayiotis Psarrakos

Copyright © 2014 Rafael Bru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Rafael Bru, Maria T. Gassó, Isabel Giménez, and Máximo Santana, “Combined matrices of sign regular matrices,” Linear Algebra and its Applications, 2015. View at Publisher · View at Google Scholar
  • Rafael Bru, Maria T. Gassó, Isabel Giménez, and José A. Scott, “The Hadamard Product of a Nonsingular General H-Matrix and Its Inverse Transpose Is Diagonally Dominant,” Journal of Applied Mathematics, vol. 2015, pp. 1–6, 2015. View at Publisher · View at Google Scholar
  • Rafael Bru, Maria T. Gassó, Isabel Giménez, and Máximo Santana, “Diagonal entries of the combined matrix of a totally negative matrix,” Linear and Multilinear Algebra, pp. 1–14, 2016. View at Publisher · View at Google Scholar
  • P. Alonso, J.M. Peña, and M.L. Serrano, “Combined matrices of almost strictly sign regular matrices,” Journal of Computational and Applied Mathematics, 2018. View at Publisher · View at Google Scholar